On Arbitrarily Traceable Graphs.
Mathematica Scandinavica, Tome 31 (1972), pp. 319-378
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1972__31_166280,
author = {Gabriel Dirac},
title = {On {Arbitrarily} {Traceable} {Graphs.}},
journal = {Mathematica Scandinavica},
pages = {319--378},
year = {1972},
volume = {31},
zbl = {0259.05119},
url = {http://geodesic.mathdoc.fr/item/MS2_1972__31_166280/}
}
Gabriel Dirac. On Arbitrarily Traceable Graphs.. Mathematica Scandinavica, Tome 31 (1972), pp. 319-378. http://geodesic.mathdoc.fr/item/MS2_1972__31_166280/